# SDR DALA2015011500357

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 67,906 hours, 51,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EQUIPMENT CHECK FOUND PAX DOOR SLIDE LANYARD FRAYED AND DAMAGED. REPLACED LANYARD IAW AMM 25-62-00.
